# SDR CALA2023030900645

- Difficulty date: March 6, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 106,669 hours, 10,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: M33406/M33408
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR SDR TRACKING ONLY. REF ST ENGINEERING N/R 97338, DOOR 3L AND 3R FAIL EMERGENCY LIGHT DEEP CYCLE TEST FOR SDR TRACKING EMERGENCY LIGHT BATTERIES M33406 AND M33408 REPLACED
